# SDR DL72S990322

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5500 · Empennage Structure
- Part: Cord Angle
- Part number: 65312813
- Condition: New
- Location: Nbr2 Eng Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD, FOUND LT NR 2 ENG MOUNT CHORD ANGLE CORRODED BEYOUND MFG SPECS.  REPLACED CHORD ANGLE WITH ANGLE OF NEW MFG.
